Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Orthosymmetric ortholattices


Author: R. Mayet
Journal: Proc. Amer. Math. Soc. 114 (1992), 295-306
MSC: Primary 06C15; Secondary 20M07, 46L10
DOI: https://doi.org/10.1090/S0002-9939-1992-1069692-6
MathSciNet review: 1069692
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Orthosymmetric ortholattices, which form an equational class of algebras, approximate ortholattices of closed subspaces of Hilbert spaces, and more generally projection lattices of von Neumann algebras, more closely than orthomodular lattices


References [Enhancements On Off] (What's this?)

  • [1] Donald H. Adams, Equational classes of Foulis semigroups and orthomodular lattices, Proceedings of the University of Houston Lattice Theory Conference (Houston, Tex., 1973) Dept. Math., Univ. Houston, Houston, Tex., 1973, pp. 486–497. MR 0392721
  • [2] Enrico G. Beltrametti and Gianni Cassinelli, The logic of quantum mechanics, Encyclopedia of Mathematics and its Applications, vol. 15, Addison-Wesley Publishing Co., Reading, Mass., 1981. With a foreword by Peter A. Carruthers. MR 635780
  • [3] C. C. Chang and H. J. Keisler, Model theory, 3rd ed., Studies in Logic and the Foundations of Mathematics, vol. 73, North-Holland Publishing Co., Amsterdam, 1990. MR 1059055
  • [4] David J. Foulis, Baer *-semigroups, Proc. Amer. Math. Soc. 11 (1960), 648–654. MR 0125808, https://doi.org/10.1090/S0002-9939-1960-0125808-6
  • [5] David J. Foulis, A note on orthomodular lattices, Portugal. Math. 21 (1962), 65–72. MR 0148581
  • [6] Herbert Gross and Urs-Martin Künzi, On a class of orthomodular quadratic spaces, Enseign. Math. (2) 31 (1985), no. 3-4, 187–212. MR 819350
  • [7] R. J. Greechie and S. P. Gudder, Quantum logics, The Logico-Algebraic Approach to Quantum Mechanics, Vol. 1 (C. A. Hooker, ed.), D. Reidel, Dordrecht-Holland, 1975, pp. 545-575.
  • [8] S. S. Holland Jr., The current interest in orthomodular lattices, The Logico-Algebraic Approach to Quantum Mechanics, Vol. 1 (C. A. Hooker, ed), D. Reidel, Dordrecht-Holland, 1975, pp. 437-496.
  • [9] Gudrun Kalmbach, Orthomodular lattices, London Mathematical Society Monographs, vol. 18, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], London, 1983. MR 716496
  • [10] C. Piron, Foundation of quantum physics, Benjamin, New York, 1976.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06C15, 20M07, 46L10

Retrieve articles in all journals with MSC: 06C15, 20M07, 46L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1069692-6
Keywords: Quantum logic, orthomodular lattices, Baer $ *$-semigroups
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society